# SDR AU000985

- Difficulty date: September 7, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2822 · Fuel Boost Pump
- Part: Harness
- Part number: 3282030001
- Condition: Worn
- Location: Boost Pump
- Component: Boost Pump, Swrngn, SB28003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FUEL BOOST PUMP HARNESSES (2OFF) AND LT OUTBOARD BOOST PUMP HARNESS CHAFED.
